

Thursday, January 19, 2023

Time	Location	Session
8:00 – 8:45 am	Ballroom C	Breakfast and Education Introductions - Lightning round of introductions from extension and community- based organizations o Chesapeake Produce Safety Education Project o Community Involved in Sustaining Agriculture o Cornell University o Franklin County Community Development Corporation o New England Farmers Union o Penn State University o Rutgers University o University of Connecticut o University of Delaware o University of Maine o University of Maryland o University of New Hampshire o University of Rhode Island o University of Vermont
8:45 – 9:00 am		Scheduled Break – 15 minutes
9:00 – 9:30 am	Ballroom C	 Regulatory Findings Summary of Regional 2022 Inspectional Observational Data Kristina Sweet, Vermont Agency of Agriculture Roll out of Harvest/Postharvest Water Educational Inspections and Proposed Agricultural Water Preharvest Rule Michael Botelho, Massachusetts Department of Agricultural Resources
9:30 – 10:15 am	Ballroom C	 Inspector Panel – Digesting Inspectional Observations Moderator – Aaron Finley, New York State Department of Agriculture and Markets Ben Comeau, Massachusetts Department of Agricultural Resources Chris Rueckel, Rhode Island DEM, Division of Agriculture Mark Scarpena, New York State Department of Agriculture and Markets
10:15 – 10:30 am		Scheduled Break – 15 minutes – Beverage and snack station outside Ballroom C



Thursday, January 19, 2023

Time	Location	Session
10:30 – 11:30 am	Ballroom C	 Breakout Group Discussions Goal: Continue the panel discussion approach in smaller groups. Building upon the topics raised. Exploring new ones within the group. Provide an opportunity for those not on the panel to share their experiences and thoughts. Report out
11:30 – 12:00 pm	Ballroom C	 Educational Panel: Projects with Unique Approaches High level summary of 1.) What was the barrier? 2.) How did you address it? 3.) What were the outcomes? Sanitizing and Cleaning Resources for Your Business (SCRUB) Hans Estrin and Andy Chamberlin, University of Vermont Experiential Learning Opportunities for Limited Resource Growers through Mobile Farm Innovation in Mississippi, Alabama, and Georgia
12:00 – 1:00 pm	Ballroom C	Lunch Break
1:00 – 1:40 pm	Ballroom C	Integrated Planning for Tailored Action What do we know? How do we facilitate change? <i>Chris Callahan, University of Vermont</i>
1:40 – 1:50 pm		Scheduled Break – 10 minutes – Beverage and snack station outside Ballroom C
1:50 – 3:00 pm	Ballroom C	Breakout Groups Goal: Planning for action Report out
3:00 – 3:30 pm	Ballroom C	Closing Remarks and Evaluation